# SDR DALA2020032702046

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 BROKEN PAINT AROUND THE FASTENER HEAD #3 AT RH WING DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00488: TIME LIMITED REPAIR SECTION I WAS PERFORMED. IN ACCORDANCE AMDS FASTENER #3 WAS REMOVED, HOLE NBR 3 AT RH WING DRAG FITTING WAS INSPECTED NO DISCREPANCES FOUND AND SERVICEABLE FASTENER #3 WAS INSTALLED PER ETI-57-20-046 REV 8 STEP 20, ER/A 586294-14AD REV. ORIGINAL.(1536768)
